# SDR HALA2016070300268

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 53,218 hours, 9,744 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32944
- Part serial: SS0418
- Condition: Low Pressure
- Location: R2 Door
- Part time: 3,379 hours, 662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A'S REPORT, SLIDE PRESSURE AT 2R DOOR IS IN THE RED, ON THE LINE AT DEPARTURE.  R & R 2R DOOR SLIDE IAW AMM 25-66-01-404-072.  OPS AND SECURITY CHECK GOOD.  OK FOR SERVICE.
